Alert archive / Alabama / Dense Fog Advisories in 2015
Dense Fog Advisory 21, NWS Mobile, AL
NWS Mobile, AL issued this dense fog advisory at May 18, 2015, 3:34 AM CDT for 7 counties in Alabama. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- May 18, 2015, 3:34 AM CDT (08:34 UTC)
- Expired
- May 18, 2015, 9:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Wilcox County, AL
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 8.6 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1564 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
523 WWUS74 KMOB 180834 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 334 AM CDT MON MAY 18 2015 ...DENSE FOG ADVISORY IN EFFECT FOR THE WESTERN FLORIDA PANHANDLE AND PARTS OF SOUTH CENTRAL ALABAMA UNTIL 9 AM CDT THIS MORNING... .DENSE FOG CONTINUES TO FORM OVER MUCH OF THE WESTERN FLORIDA PANHANDLE SPREADING NORTHWARD OVER PARTS OF SOUTH CENTRAL ALABAMA GENERALLY ALONG AND EAST OF THE I-65 CORRIDOR. MOTORISTS ARE URGED TO USE EXTREME CAUTION WHEN TRAVELING IN DENSE FOG AND ALLOW FOR EXTRA TIME WHEN DEPARTING FOR MORNING DESTINATIONS. ALZ055>060-062-064-FLZ001>006-181400- /O.NEW.KMOB.FG.Y.0021.150518T0834Z-150518T1400Z/ MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON-UPPER BALDWIN- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- INCLUDING THE CITIES OF...HOMEWOOD...MONROEVILLE...EVERGREEN... GREENVILLE...LUVERNE...BRANTLEY...ATMORE...BREWTON... EAST BREWTON...ANDALUSIA...OPP...BAY MINETTE...DAPHNE... FAIRHOPE...FOLEY...SPANISH FORT...CENTURY...FLOMATON...MOLINO... FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY... MYRTLE GROVE...JAY...PACE...MILTON...CRESTVIEW...WRIGHT... NICEVILLE...SEMINOLE...EGLIN AFB 334 AM CDT MON MAY 18 2015 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CDT THIS MORNING. * VISIBILITY...LOWERING TO 1/4 OF A MILE OR LESS. * IMPACTS...HAZARDOUS DRIVING CONDITIONS CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$
1 follow-up statement
124 WWUS74 KMOB 181203 AAA NPWMOB URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 703 AM CDT MON MAY 18 2015 ...DENSE FOG ADVISORY IN EFFECT FOR THE WESTERN FLORIDA PANHANDLE AND PARTS OF SOUTH CENTRAL ALABAMA UNTIL 9 AM CDT THIS MORNING... .DENSE FOG CONTINUES TO FORM OVER MUCH OF THE WESTERN FLORIDA PANHANDLE SPREADING NORTHWARD OVER PARTS OF SOUTH CENTRAL ALABAMA GENERALLY ALONG AND EAST OF THE I-65 CORRIDOR. MOTORISTS ARE URGED TO USE EXTREME CAUTION WHEN TRAVELING IN DENSE FOG AND ALLOW FOR EXTRA TIME WHEN DEPARTING FOR MORNING DESTINATIONS. ALZ054-181400- /O.EXA.KMOB.FG.Y.0021.000000T0000Z-150518T1400Z/ WILCOX- INCLUDING THE CITIES OF...CAMDEN...PINE HILL 703 AM CDT MON MAY 18 2015 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CDT THIS MORNING. * VISIBILITY...LOWERING TO 1/4 OF A MILE OR LESS. * IMPACTS...HAZARDOUS DRIVING CONDITIONS CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ ALZ055>060-062-064-FLZ001>006-181400- /O.CON.KMOB.FG.Y.0021.000000T0000Z-150518T1400Z/ MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON-UPPER BALDWIN- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- INCLUDING THE CITIES OF...HOMEWOOD...MONROEVILLE...EVERGREEN... GREENVILLE...LUVERNE...BRANTLEY...ATMORE...BREWTON... EAST BREWTON...ANDALUSIA...OPP...BAY MINETTE...DAPHNE... FAIRHOPE...FOLEY...SPANISH FORT...CENTURY...FLOMATON...MOLINO... FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY... MYRTLE GROVE...JAY...PACE...MILTON...CRESTVIEW...WRIGHT... NICEVILLE...SEMINOLE...EGLIN AFB 703 AM CDT MON MAY 18 2015 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * VISIBILITY...LOWERING TO 1/4 OF A MILE OR LESS. * IMPACTS...HAZARDOUS DRIVING CONDITIONS CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$
What forecasters said that day
The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this dense fog advisory went out at May 17, 10:18 PM CDT, 5 hours 16 minutes earlier.
Area forecast discussion, May 17, 10:18 PM CDT, 5 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1018 PM CDT SUN MAY 17 2015
.UPDATE...HAVE KEPT SLIGHT CHANCE POPS FOR GENERALLY WEST OF I-65
INTO THE LATE NIGHT HOURS WITH OTHERWISE NO SIGNIFICANT CHANGES. /29
&&
.AVIATION...
06Z ISSUANCE...A MVFR CEILING WILL DEVELOP EARLY IN THE PERIOD AND
WILL KEEP A TEMPO GROUP DURING THE LATE NIGHT/EARLY MORNING HOURS FOR
IFR CONDITIONS IN FOG AND LOW CEILINGS AS WINDS BECOME NEARLY CALM.
LIGHT SOUTHERLY WINDS FOLLOW BY MIDMORNING ON MONDAY WITH CEILINGS
INCREASING TO VFR CATEGORY. WILL HAVE VCSH MAINLY FOR MONDAY INTO
MONDAY EVENING. /29
&&
.PREV DISCUSSION... /ISSUED 640 PM CDT SUN MAY 17 2015/
AVIATION...
00Z ISSUANCE...WILL BEGIN WITH VFR CONDITIONS THEN EXPECT MVFR
CONDITIONS IN LIGHT FOG AND CEILINGS NEAR 1.5-2KFT DEVELOPING AROUND
06Z. WITH WINDS BECOMING LIGHT OVERNIGHT AND WET SOIL CONDITIONS FOR
MUCH OF THE AREA...WILL INCLUDE A TEMPO GROUP FROM 08-12Z FOR IFR
CONDITIONS IN FOG AND CEILINGS NEAR 600-900 FT. THE FOG DISSIPATES BY
MID MORNING MONDAY WITH THE CEILING INCREASING TO 3-3.5 KFT. /29
PREV DISCUSSION... /ISSUED 415 PM CDT SUN MAY 17 2015/
SHORT TERM [TONIGHT AND MONDAY]...A SOUTHWEST FLOW PATTERN ALOFT
CONTINUES ACROSS OUR REGION THIS AFTERNOON BETWEEN A PERSISTENT
UPPER LEVEL RIDGE OF HIGH PRESSURE CENTERED NEAR THE FL PENINSULA
AND A DEEP UPPER LEVEL LOW LIFTING ACROSS THE NORTHERN PLAINS. A
SURFACE RIDGE OF HIGH PRESSURE MEANWHILE STRETCHED WESTWARD FROM THE
WESTERN ATLANTIC TO THE EASTERN GULF OF MEXICO. A MOIST AIRMASS
REMAINS IN PLACE ACROSS THE CWFA WITH PRECIPITABLE WATER VALUES
RUNNING ABOUT 1.6 TO 1.9 INCHES INLAND...THOUGH THE AIRMASS WAS A
LITTLE DRIER NEAR THE COAST WHERE PWATS WERE ESTIMATED BETWEEN 1.4
AND 1.6 INCHES. RADAR IMAGERY SHOWS MUCH LESS OF COVERAGE OF
CONVECTION SO FAR THIS AFTERNOON AS COMPARED TO YESTERDAY THOUGH
ISOLATED TO SCATTERED SHOWERS AND STORMS WERE BEGINNING TO DEVELOP
WITHIN A REGION OF MOISTURE CONVERGENCE ALONG THE SEABREEZE OVER
INTERIOR SOUTH CENTRAL AL. SHEAR REMAINS VERY WEAK...BUT WITH MLCAPE
VALUES AVERAGING BETWEEN 1500-2000 J/KG AN ISOLATED PULSE STRONG
STORM WITH STRONG WIND GUSTS WILL BE POSSIBLE THROUGH THE AFTERNOON.
LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH STORMS THAT
DEVELOP.
CONVECTION SHOULD GRADUALLY DECREASE THROUGH THE EARLY EVENING
HOURS...AND WILL KEEP MAINLY ISOLATED COVERAGE IN THE FORECAST OVER
INTERIOR PORTIONS OF SOUTHEAST MS AND SOUTHWEST/SOUTH CENTRAL AL
UNTIL AROUND 03Z. FORECAST SOUNDINGS ALONG WITH THE RECENT RAINFALL
SUPPORT THE DEVELOPMENT OF PATCHY FOG LATE TONIGHT INTO EARLY MONDAY
MORNING...ESPECIALLY OVER INTERIOR SOUTHWEST/SOUTH CENTRAL AL AND
NORTHWEST FL PANHANDLE WHERE SOME LOCALLY DENSE FOG WILL BE
POSSIBLE. LOWS TONIGHT ARE EXPECTED TO RANGE FROM THE UPPER 60S TO
AROUND 70 INLAND TO THE LOWER TO MID 70S NEAR THE IMMEDIATE COAST.
RIDGING ALOFT WILL CONTINUE TO EXTEND ACROSS THE GULF OF MEXICO
MONDAY...WHILE WEST-SOUTHWEST FLOW ALOFT PREVAILS FROM THE
MISSISSIPPI TO TENNESSEE VALLEY REGION TO THE NORTH OF THIS
FEATURE. PLENTIFUL BOUNDARY LAYER MOISTURE WILL REMAIN IN PLACE
ACROSS THE CWFA MONDAY...AND EXPECT ISOLATED TO SCATTERED SHOWERS
AND THUNDERSTORMS TO DEVELOP ONCE AGAIN...WITH THE BEST COVERAGE
OVER INTERIOR SOUTHEAST MS AND SOUTHWEST AL WHERE HIGHER DEEP LAYER
MOISTURE AND AN APPROACHING WEAK SURFACE BOUNDARY WILL FAVOR
DEVELOPMENT. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE GIVEN THE MOIST
AIRMASS...BUT SEVERE POTENTIAL REMAINS LOW GIVEN CONTINUED WEAK
SHEAR. WARM AND HUMID CONDITIONS WILL PERSIST WITH HIGHS EXPECTED TO
RANGE FROM THE MID 80S NEAR THE COAST TO AROUND 90 INLAND. /21
SHORT TERM [MONDAY NIGHT THROUGH TUESDAY NIGHT]...AT 500 MB...A REX
BLOCK IS SHOWING UP IN THE LONG WAVE (WAVENUMBER 5) PROGS OVER THE
EASTERN PACIFIC WHICH LEAVES A TROUGH OVER HUDSON BAY EXTENDING INTO
THE GREAT LAKES AND AN ANTICYCLONE OVER THE GULF OF MEXICO. THESE
FEATURES ALIGN TO BRING A CONTINUED 500 MB SOUTHWEST FLOW OVER OUR
REGION WITH EMBEDDED PERTURBATIONS IN THE FLOW. THESE DISTURBANCES
WILL ALIGN WITH A SURFACE COLD FRONT TO REACH THE REGION MONDAY NIGHT
AND TUESDAY. THESE FEATURES AND THE SEABREEZE...ALONG WITH A SURFACE
RIDGE OVER THE WESTERN ATLANTIC...WILL BE THE MAIN DRIVERS FOR
CONVECTION WHICH AT THIS POINT LOOKS LIKE IT WILL BE PRETTY MUCH THE
STANDARD ISSUE SUMMERTIME VARIETY. WIDESPREAD SEVERE WEATHER NOT
EXPECTED BUT SUFFICIENT INSTABILITY...WATER VAPOR...AND FORCING COULD
DRIVE SOME CONVECTIVE CELLS TO PRODUCE FLOODING DOWNPOURS IN POOR
DRAINAGE AREAS AS WELL AS FREQUENT LIGHTNING AND STRONG GUSTY WINDS.
/77
LONG TERM [TUESDAY THROUGH SUNDAY]...AS THE WEEK WEARS ON...THE 500
MB GREAT LAKES TROUGH WILL PUSH INTO THE SOUTHEASTERN STATES AND
EXTEND INTO THE EASTERN GREAT LAKES AND NEW ENGLAND. THE EASTERN
PACIFIC RIDGE WILL MOVE INTO THE ROCKIES INDICATING A MORE WESTERLY
FLOW WITH SOMEWHAT LESS PRECIPITABLE WATER. WE COULD FIND OURSELVES
IN A NORTHWEST FLOW ALOFT BY THE WEEKEND. THE COLD FRONT WILL BE
UNDERGOING FRONTOLYSIS REMAINING QUASI-STATIONARY ALONG THE
COAST...ALONG WITH THE SEABREEZE AND THE SURFACE RIDGE OVER THE
WESTERN ATLANTIC. THE FRONT WILL TEND TO GET POSSESSED BY THE DIURNAL
MARCH OF THE SEABREEZE AS IT DISSIPATES...INLAND DURING THE DAY AND
AND OFFSHORE AT NIGHT...AND AS SUCH WILL CONTINUE TO BRING SCATTERED
CONVECTION. WITH LI AROUND -2...PRECIPITABLE WATER ABOVE 1.8
INCHES...AND CAPE AS HIGH AS 3200 J/KG...CONDITIONS WILL SPUR ON
FURTHER CONVECTION ESPECIALLY IN THE AFTERNOON.
DAYTIME HIGHS AND LOWS WILL BE 2 TO 3 DEGREES ABOVE NORMAL WITH
HIGHS IN THE UPPER 80S AND LOW 90S AND LOWS IN THE MID 70S TO UPPER
60S. /77
AVIATION...
17.18Z TERMINAL FORECAST DISCUSSION...SCATTERED TO OCCASIONALLY
BROKEN CUMULUS FIELD WITH BASES BETWEEN 3000-5000 FT AGL WILL SPREAD
ACROSS THE AREA THIS AFTERNOON...ALONG WITH MID LEVEL BROKEN CLOUD
DECKS. SCATTERED SHRA/TSRA ARE EXPECTED TO DEVELOP...PRIMARILY OVER
INTERIOR PORTIONS OF SOUTH CENTRAL AL THIS AFTERNOON...THOUGH AN
ISOLATED SHRA/TSRA CANNOT BE RULED OUT FARTHER SOUTH AND WEST. BRIEF
GUSTY WINDS AND IFR OR LOWER VISIBILITY REDUCTIONS DUE TO HEAVY RAIN
WILL BE POSSIBLE WITH CONVECTION. PATCHY FOG AND SOME LOW CIGS WILL
DEVELOP LATE TONIGHT AND EARLY MONDAY MORNING. /21
MARINE...A RIDGE OF HIGH PRESSURE EXTENDING FROM THE WESTERN
ATLANTIC INTO THE GULF OF MEXICO WILL CONTINUE TO WEAKEN THROUGH
TUESDAY WHILE A WEAK COLD FRONT APPROACHES FROM THE NORTH. MODERATE
SOUTHEASTERLY WINDS WILL BECOME LIGHTER LATE TONIGHT AND MONDAY AND
GRADUALLY SWITCH TO A WESTERLY TO NORTHWESTERLY DIRECTION MONDAY
NIGHT. THE FRONT STALLS NEAR THE COAST ON TUESDAY NIGHT WITH A
WESTERLY FLOW CONTINUING OVER THE MARINE AREA THROUGH THURSDAY.
WINDS AND SEAS WILL BE HIGHER IN OR NEAR ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS TUESDAY THROUGH MID WEEK. 22/21
FIRE...HIGH DISPERSION INDICES ABOVE 75 EXPECTED WEDNESDAY
AFTERNOON FOR PARTS OF SOUTH CENTRAL AND SOUTHWEST ALABAMA AND THE
INLAND NORTHWEST FLORIDA PANHANDLE. LOW DISPERSION INDICES BELOW 20
EXPECTED MONDAY AFTERNOON FOR CHOCTAW COUNTY AND PARTS OF LOWER
SOUTHEAST MISSISSIPPI AND JUST NORTH OF THE I-10 CORRIDOR TUESDAY
AFTERNOON. WARM MOIST CONDITIONS CONTINUE TO DOMINATE THE PICTURE
OVER OUR REGION THROUGH THE WEEK. ISOLATED OVERNIGHT...AND SCATTERED
AFTERNOON AND EARLY EVENING...SHOWERS AND THUNDERSTORMS ARE EXPECTED
THROUGH FRIDAY. PATCHY DENSE FOG IS EXPECTED OVERNIGHT INTO EARLY
MONDAY MORNING. VISIBILITIES COULD FALL BELOW 1/4 MILE AT TIMES.
/77
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 70 87 71 87 70 / 05 30 20 40 20
PENSACOLA 72 87 73 86 73 / 05 20 10 30 20
DESTIN 74 84 75 83 75 / 05 20 10 30 20
EVERGREEN 67 89 69 88 69 / 10 30 30 40 30
WAYNESBORO 69 89 68 87 67 / 20 50 40 40 30
CAMDEN 67 90 69 87 68 / 20 40 40 50 20
CRESTVIEW 67 90 70 88 70 / 10 30 20 40 20
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL MIDNIGHT CDT TONIGHT FOR LOWER
BALDWIN-LOWER MOBILE.
FL...HIGH RIP CURRENT RISK UNTIL MIDNIGHT CDT TONIGHT FOR COASTAL
ESCAMBIA-COASTAL OKALOOSA-COASTAL SANTA ROSA.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, May 17, 5:30 AM CDT, 22 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 530 AM CDT SUN MAY 17 2015 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-181030- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 530 AM CDT SUN MAY 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE ALABAMA AND NORTHWEST FLORIDA PANHANDLE BEACHES THROUGH THIS EVENING. A FEW STRONG THUNDERSTORMS COULD OCCUR ACROSS SOUTH CENTRAL ALABAMA THIS AFTERNOON...WITH GUSTY STRAIGHT LINE WINDS...FREQUENT CLOUD TO GROUND LIGHTNING...AND LOCALLY HEAVY RAINFALL BEING THE MAIN CONCERNS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A MODERATE RISK OF RIP CURRENTS WILL CONTINUE ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE MONDAY. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. A FEW STRONG THUNDERSTORMS OCCURRING MOSTLY DURING THE AFTERNOON AND EARLY EVENING ARE EXPECTED THROUGH MID WEEK. GUSTY STRAIGHT LINE WINDS...FREQUENT CLOUD TO GROUND LIGHTNING...AND LOCALLY HEAVY RAINFALL WILL BE THE MAIN CONCERNS WITH SUCH STORMS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ630>635-650-655-670-675-181030- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 530 AM CDT SUN MAY 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDS AND SEAS WILL BE HIGHER IN AND AROUND SHOWERS AND THUNDERSTORMS TUESDAY AND WEDNESDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 2:37 PM CDT | Special Weather Statement | MOB | Okaloosa | 53 min |
| May 18, 2:48 PM CDT | Special Weather Statement | MOB | Escambia | 57 min |
| May 18, 3:47 PM CDT | Special Weather Statement | MOB | Covington | 58 min |
| May 18, 3:56 PM CDT | Special Weather Statement | MOB | Clarke, Washington | 64 min |
| May 18, 4:11 PM CDT | Special Weather Statement | MOB | Clarke, Conecuh, Monroe | 64 min |
| May 18, 4:47 PM CDT | Special Weather Statement | MOB | Covington | 58 min |
| May 18, 4:55 PM CDT | Special Weather Statement | MOB | Washington | 65 min |
| May 18, 6:38 PM CDT | Special Weather Statement | MOB | Butler | 67 min |
Nearby
Dense Fog Advisories in Alabama, 2015Dense Fog Advisories in Florida, 2015Every dense fog advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.